ResearcherID Thomson Reuters  

Goncharov, Sergey S
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: J-7221-2013
Other Names: Goncharov, Sergei S.; Goncharov S.S.; Goncharov Sergey; Goncharov S; GonĨarov S S
E-mail:
URL: http://www.researcherid.com/rid/J-7221-2013
Subject: Computer Science; Education & Educational Research; Mathematical & Computational Biology; Mathematics
Keywords: model; computability; numbering; semantic; elementary theory; algorithmic dimension; computable numbering; decidability; decidable model; hyperarith
ORCID: http://orcid.org/0000-0001-7465-1189
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
Joint Affiliation:
My URLs: http://www.mathnet.ru/php/person.phtml?&personid=9178&option_lang=eng
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  6  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: INDEX SETS OF CONSTRUCTIVE MODELS OF FINITE AND GRAPH SIGNATURES THAT ARE AUTOSTABLE RELATIVE TO STRONG CONSTRUCTIVIZATIONS
 Author(s): Goncharov, S. S.; Marchuk, M. I.
 Source: Algebra and Logic Volume: 54 Issue: 6 Pages: 428-439 Published: JAN 2016
 Times Cited: 2
 DOI: 10.1007/s10469-016-9365-x
added
15-Dec-16
2.  Title: Index Sets for n-Decidable Structures Categorical Relative to m-Decidable Presentations
 Author(s): Fokina, E. B.; Goncharov, S. S.; Harizanov, V.; et al.
 Source: Algebra and Logic Volume: 54 Issue: 4 Pages: 336-341 Published: SEP 2015
 Times Cited: 0
 DOI: 10.1007/s10469-015-9353-6
added
15-Dec-16
3.  Title: Index sets of autostable relative to strong constructivizations constructive models for familiar classes
 Author(s): Goncharov, S. S.; Bazhenov, N. A.; Marchuk, M. I.
 Source: Doklady Mathematics Volume: 92 Issue: 2 Pages: 525-527 Published: SEP 2015
 Times Cited: 3
 DOI: 10.1134/S106456241505004X
added
15-Dec-16
4.  Title: Index Sets of Constructive Models of Bounded Signature that are Autostable Relative to Strong Constructivizations
 Author(s): Goncharov, S. S.; Marchuk, M. I.
 Source: Algebra and Logic Volume: 54 Issue: 2 Pages: 108-126 Published: MAY 2015
 Times Cited: 4
 DOI: 10.1007/s10469-015-9331-z
added
24-Sep-15
5.  Title: Index sets of constructive models of nontrivial signature autostable relative to strong constructivizations
 Author(s): Goncharov, S. S.; Marchuk, M. I.
 Source: Doklady Mathematics Volume: 91 Issue: 2 Pages: 158-159 Published: MAR 2015
 Times Cited: 2
 DOI: 10.1134/S1064562415020106
added
03-Jun-15
6.  Title: The index set of Boolean algebras autostable relative to strong constructivizations
 Author(s): Goncharov, S. S.; Bazhenov, N. A.; Marchuk, M. I.
 Source: Siberian Mathematical Journal Volume: 56 Issue: 3 Pages: 393-404 Published: MAY 2015
 Times Cited: 2
 DOI: 10.1134/S0037446615030039
added
24-Sep-15
7.  Title: Generalized Computable Universal Numberings
 Author(s): Badaev, S. A.; Goncharov, S. S.
 Source: Algebra and Logic Volume: 53 Issue: 5 Pages: 355-364 Published: 2014
 Times Cited: 2
 DOI: 10.1007/s10469-014-9296-3
added
03-Jun-15
8.  Title: Vladimir Petrovich Shunkov (obituary)
 Author(s): Goncharov, S. S.; Ershov, Y. L.; Levchuk, V. M.; et al.
 Source: Russian Mathematical Surveys Volume: 68 Issue: 4 Pages: 769-771 Published: 2013
 Times Cited: 0
 DOI: 10.1070/RM2013v068n04ABEH004853
added
17-Jan-14
9.  Title: Degrees of autostability relative to strong constructivizations
 Author(s): Goncharov, S. S.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 274 Issue: 1 Pages: 105-115 Published: OCT 2011
 Times Cited: 3
 DOI: 10.1134/S0081543811060071
added
17-Sep-13
10.  Title: Inductive inference and computable numberings
 Author(s): Ambos-Spies, Klaus; Badaev, Serikzhan; Goncharov, Sergey
 Source: Theoretical Computer Science Volume: 412 Issue: 18 Pages: 1652-1668 Published: APR 15 2011
 Times Cited: 0
 DOI: 10.1016/j.tcs.2010.12.041
added
17-Sep-13
publication(s)  
First Page Previous Page Page   of  6  Go Next Page Last Page
  Sort by:    Results per page: